Thanks DD for the reply
The shrink in the ER said that I was put on way too high a start dose, and that sent me into the manic phase, though in a way I had that happen, so that I can truly get this managed properly.. I was told that the Serequel may cause me to gain some weight.. but actually I haven't had as much of an appetite - and my sweet cravings for the most part have dropped (except a couple of hiccups) I am actually not hungry that much at all.. and in the past I have binged.. that's eased up quite a bit. Yeah I think the main struggle I will have is finding peace, it seems so elusive. sighs.
The Psych outpaitent clinic I am going to is looking into getting me a new GP - as my GP should never have put me on 60 mgs of Cymbalta to start.. she's a good doctor, but not trained in in psychiatric care at all..
Thank you Serefena :)
I just had a chat with management from work as I am on short term disability - they said I sounded fine..and why can't I work. I told him sounding fine and being fine are 2 different things. Before I got a BP episode, I had booked my holidays to go home, and now I really need to go home. I was told if I left and flew home I would lose my job. So I can't go home and get family support - this makes things even worse.. I feel like prisoner, and I can't afford to quit my job.. I'm not sure what to do now..